# SDR DALA12012680858

- Difficulty date: April 18, 2011
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 81,794 hours, 81,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 160 BETWEEN BL-0 AND LBL 22 HAS CORROSION. REMOVED CORROSION CABIN FLOORBEAM. REMOVED FLOORBEAM IAW SRM 51-30-5PG 29. FABRICATED FLOORBEAM.  INSTALLED NEW FLOORBEAM IAW SRM 51-30-5 PG 12.
